Representation of generalized bi-circular projections on Banach spaces

Abubaker, A. B. and Botelho, Fernanda and Jamison, James and Banach, Stefan: Representation of generalized bi-circular projections on Banach spaces. In: Acta scientiarum mathematicarum, (80) 3-4. pp. 591-601. (2014)

[img] Cikk, tanulmány, mű
math_080_numb_003_004_591-601.pdf
Hozzáférés joga: Campus

Download (900kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 591-601
Language: angol
Official URL: http://www.acta.hu
DOI: https://doi.org/10.14232/actasm-012-060-2
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 601. p.
Date Deposited: 2016. Oct. 17. 10:37
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/34849

Actions (login required)

View Item View Item